# SDR JR2R202105081699

- Difficulty date: May 8, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,616 hours, 8,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frm 84
- Part time: 14,616 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK CORRODED AT FR84 AND FOUND TO BE OUT OF LIMITS. REPAIRED IAW EMBRAER ETD2021-170-013704 REV B.
